# SDR USAA002064

- Difficulty date: December 6, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 49,867 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN PLATE CRACKED 2.25 INCH, FORWARD STATION 947 STRINGER 22L.  REMOVED DAMAGED AND FABRICATED FILLER AND DOUBLER PER SRM 53-30-3.  (M)
